# SDR DALA1133370626

- Difficulty date: October 28, 2009
- Submitted: May 13, 2011
- Operation: Air carrier
- Aircraft: N626DL
- Make and model: Boeing 757232
- Aircraft serial: 22916
- Aircraft time: 74,000 hours, 35,942 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN FS 1621, L-26L TO L-27L PUNCTURE REPAIRED IAW ERA 477809-14.
